Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 255, NWS Wichita, KS

September 13, 2005Chautauqua County, Montgomery County, Wilson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 13, 2005, 7:53 PM CDT for Chautauqua County, Montgomery County, Wilson County, Kansas. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 7:53 PM CDT (00:53 UTC)
Expired
Sep 13, 2005, 9:00 PM CDT
In force
67 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Chautauqua County, KS, Montgomery County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 124 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 8:44 PM CDTHAIL 1Sedan, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 3:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2659 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
2043 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 140053
SVRICT
KSC019-125-205-140200-
/O.NEW.KICT.SV.W.0255.050914T0053Z-050914T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
  SOUTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS.
  SOUTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.

* UNTIL 900 PM CDT.

* AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST
  OF NEODESHA TO SEDAN...MOVING EAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BOLTON...CANEY...CHAUTAUQUA...CHERRYVALE...COFFEYVILLE...
  COFFEYVILLE AIRPORT...DEARING...ELK CITY...HALE...HAVANA...
  INDEPENDENCE AIRPORT...INDEPENDENCE...LIBERTY...NEODESHA...
  NIOTAZE...PERU...SEDAN...SYCAMORE...TYRO

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  DAMAGING WINDS OF 60 TO 75 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...
  VERY FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

THIS IS A DANGEROUS LINE OF STORMS.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3753 9553 3700 9642 3700 9552 3738 9553

$$

BOWMAN
2 follow-up statements
000 
WWUS53 KICT 140110
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT TUE SEP 13 2005

KSC019-125-205-140200-
/O.CON.KICT.SV.W.0255.000000T0000Z-050914T0200Z/
CHAUTAUQUA KS-WILSON KS-MONTGOMERY KS-
810 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MONTGOMERY...
SOUTHEASTERN WILSON AND SOUTHEASTERN CHAUTAUQUA COUNTIES UNTIL 900 PM
CDT...

AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED 5
MILES WEST OF INDEPENDENCE...OR 17 MILES NORTHWEST OF COFFEYVILLE...
AND MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR INDEPENDENCE BY  815 PM CDT.
  NEAR CHERRYVALE BY  830 PM CDT.

THE TOWNS OF BOLTON AND SYCAMORE ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS THUNDERSTORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING 60 TO 75 MPH WINDS...QUARTER SIZED 
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

LAT...LON 3753 9553 3700 9642 3700 9552 3738 9553

$$

ES
000 
WWUS53 KICT 140123
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT TUE SEP 13 2005

KSC019-125-205-140200-
/O.CON.KICT.SV.W.0255.000000T0000Z-050914T0200Z/
CHAUTAUQUA KS-WILSON KS-MONTGOMERY KS-
822 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MONTGOMERY...
SOUTHEASTERN WILSON AND SOUTHEASTERN CHAUTAUQUA COUNTIES UNTIL 900 PM
CDT...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED
NEAR LIBERTY...OR 11 MILES NORTH OF COFFEYVILLE...AND MOVING EAST AT
35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
MONTGOMERY...SOUTHEASTERN CHAUTAUQUA AND SOUTHEASTERN WILSON
COUNTIES...INCLUDING THE TOWNS OF LIBERTY AND CHERRYVALE.

THIS IS A DANGEROUS THUNDERSTORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING 60 TO 75 MPH WINDS...QUARTER SIZED HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO 
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM 
WINDOWS.

LAT...LON 3753 9553 3700 9642 3700 9552 3738 9553

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:33 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Sep 13, 3:33 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT TUE SEP 13 2005

.DISCUSSION...
MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE WEATHER THIS EVENING.

TONIGHT:
19Z SURFACE ANALYSIS DEPICTED A COMPLEX PATTERN WITH WEAK MESOLOW
OVER MCPHERSON COUNTY WITH A TRAILING WEAK SURFACE TROF AXIS
SOUTHWARD THROUGH EAST WICHITA TO NEAR PONCA CITY. AN OUTFLOW
BOUNDARY WAS DRAPED ACROSS SOUTHEAST KS AND THE FLINT HILLS. THE
COLD FRONT EXTENDS FROM THE SURFACE LOW THROUGH HUTCHINSON INTO FAR
NORTHWEST OKLAHOMA. SOUTHEAST OF THE COLD FRONT AND SURFACE TROF,
CAPE VALUES ON THE ORDER OF 3,000 TO 4,000 J/KG - SO EXTREMELY
UNSTABLE. DEEP LAYER SHEAR, MOSTLY RESULTING FROM SPEED SHEAR, IS ON
THE ORDER OF 35-45 KTS INTO THIS EVENING. LIMITING FACTOR FOR SEVERE
CONVECTIVE DEVELOPMENT THUS FAR HAS BEEN WEAK CONVERGENCE. HOWEVER,
A 105 KT UPPER SPEED MAX IS NOSING OUT OF THE SOUTHERN ROCKIES INTO
SOUTHERN KS WITH A STRONGLY DIFFLUENT PATTERN OVER EASTERN KS INTO
THIS EVENING. THIS WILL LIKELY PROVIDE LARGE SCALE ASCENT, IN
CONJUNCTION WITH THE SURFACE BOUNDARIES TO PROMOTE SCATTERED
STRONG-SEVERE THUNDERSTORMS INTO THIS EVENING. MAIN THREATS EXPECTED
ARE LARGE HAIL AND DAMAGING WINDS, ALTHOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT FOR ANY STORM TRAVELING ALONG AN OUTFLOW BOUNDARY. BY
12Z WEDNESDAY, COLD FRONT SHOULD EXTEND FROM EXTREME NORTHERN
OKLAHOMA ACROSS EXTREME SOUTHEAST KS. THE GFS AND ESPECIALLY NAM,
SHOW ISENTROPIC LIFT DEVELOPING OVER WESTERN AND CENTRAL KS LATE
TONIGHT, SO ALSO CARRYING LOW POPS WELL NORTH OF FRONT IN CENTRAL KS.

WEDNESDAY-THURSDAY:
850 FRONT WILL REMAIN STALLED NEAR THE KS/OK BORDER. CHANCES OF
SHOWERS/T-STORMS WILL CONTINUE OVER SOUTHERN KS WEDNESDAY. CLOUDS,
PRECIPITATION, AND EASTERLY WINDS WILL KEEP HIGHS DOWN IN LOWER 70S,
SO IT SHOULD FEEL MUCH COOLER. NEXT SOUTHERN STREAM SHORTWAVE WILL
LIFT OUT ACROSS KS/OK WEDNESDAY NIGHT INTO THURSDAY. NAM AND GFS
SHOW COUPLED UPPER JET STRUCTURE ACROSS NORTHERN OKLAHOMA INTO
SOUTHERN MISSOURI AND NORTHWEST ARKANSAS. SO WOULD EXPECT HEAVY
RAINFALL POTENTIAL JUST SOUTHEAST OF SOUTHEAST KS. THIS COULD CHANGE
WITH LATER MODEL RUNS, SO WILL CONTINUE TO WATCH. NEVETHELESS, HIGH
CHANCE POPS FOR SOUTHEAST KS LOOK WARRANTED.

THURSDAY NIGHT-FRIDAY NIGHT:
WARM AIR ADVECTION/ISENTROPIC LIFT PATTERN WILL DEVELOP ACROSS THE
KANSAS REGION AHEAD OF AN UPPER TROF DIGGING INTO THE GREAT BASIN.
STRONGEST MOISTURE TRANSPORT/ISENTROPIC LIFT SIGNAL IS FOR FRIDAY
NIGHT PER 12Z GFS. THEREFORE CURRENT SLIGHT CHANCE POPS LOOK GOOD
FOR FRIDAY NIGHT WITH ELEVATED CONVECTION POSSIBLE.

SATURDAY-TUESDAY:
UPPER TROF OVER THE SOUTHWEST WILL LIFT OUT ACROSS THE NORTHERN AND
CENTRAL PLAINS LATE SATURDAY THROUGH SUNDAY EVENING. THE 12Z GFS AND
00Z ECMWF HAVE THE ASSOCIATED COLD FRONT PUSHING SOUTHWARD AND
STALLING IN CENTRAL/SOUTH CENTRAL KS SUNDAY NIGHT INTO MONDAY. THIS
LOOKS TO BE THE NEXT CHANCE OF THUNDERSTORMS IN OUR AREA. THESE
MODELS THEN SHOW ANOTHER UPPER TROF DIGGING INTO THE NORTHERN
ROCKIES FROM SOUTHWEST CANADA BY 00Z TUESDAY. THIS MAY ALLOW THE
FRONT TO TEMPORARILY LIFT NORTHWARD ON TUESDAY, BEFORE THE FRONT
COMES BACK DOWN INTO OUR AREA PERHAPS TUESDAY NIGHT. THAT WILL BE
SOMETHING TO WATCH FOR IN LATER MODEL RUNS. THERMAL PATTERN AND
SOUTHERLY FLOW FAVORS ABOVE NORMAL TEMPERATURES OVER THE WEEKEND
AHEAD OF THE STALLING COLD FRONT, AND WILL THEN MAINTAIN NEAR NORMAL
TEMPERATURES MONDAY-TUESDAY.

CARUSO

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  73  60  81 /  40  60  40  20
HUTCHINSON      59  72  59  81 /  30  40  30  10
NEWTON          62  72  59  81 /  40  40  30  20
ELDORADO        62  72  60  81 /  40  50  40  20
WINFIELD-KWLD   63  73  61  81 /  70  60  50  30
RUSSELL         54  73  55  81 /  20  20  20  10
GREAT BEND      55  72  57  81 /  30  30  20  10
SALINA          58  73  57  81 /  20  30  20  10
MCPHERSON       58  73  58  81 /  30  30  30  10
COFFEYVILLE     64  76  62  81 /  80  60  70  50
CHANUTE         63  76  60  80 /  70  60  60  30
IOLA            63  75  59  80 /  60  50  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 13, 4:15 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT TUE SEP 13 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
415 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS INTO THIS EVENING.
THE MAIN THREATS WILL BE LARGE HAIL TO GOLFBALL SIZE OR LARGER AND
DAMAGING WINDS. A TORNADO CANNOT BE RULED OUT IN SOUTHEASTERN KANSAS
THROUGH EARLY THIS EVENING. LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT
IN EXTREME SOUTHEASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT
OVER MUCH OF THE AREA WITH THE THREAT SHIFTING TO SOUTH CENTRAL AND
SOUTHEAST KANSAS FOR THURSDAY AND THURSDAY NIGHT. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE BUT MAY BRING SOME LOCALIZED FLOODING,
ESPECIALLY FOR THOSE COUNTIES NEAR THE OKLAHOMA BORDER.

THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT, SUNDAY NIGHT AND
MONDAY. AT THIS TIME IT IS TOO EARLY OUT TO SPECULATE ON THE
SEVERITY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING ACROSS PORTIONS
OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

LAWSON/JMC

In the hours before

Local storm report, Sep 13, 6:42 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
642 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TORNADO          2 N LONGTON             37.41N 96.08W
09/13/2005                   ELK                KS   STORM CHASER

            BRIEF TOUCHDOWN

&&

REC
Local storm report, Sep 13, 6:57 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             1 S GRENOLA             37.34N 96.45W
09/13/2005  0.75 INCH        ELK                KS   TRAINED SPOTTER

&&

REC
Local storm report, Sep 13, 7:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     3 NNE ELK CITY          37.33N 95.89W
09/13/2005  60 MPH           MONTGOMERY         KS   TRAINED SPOTTER

&&

REC
Local storm report, Sep 13, 7:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     NEODESHA                37.42N 95.68W
09/13/2005  60 MPH           WILSON             KS   LAW ENFORCEMENT

&&

REC
Local storm report, Sep 13, 7:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             NEODESHA                37.42N 95.68W
09/13/2005  0.75 INCH        WILSON             KS   LAW ENFORCEMENT

&&

REC
Local storm report, Sep 13, 7:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     SEDAN                   37.13N 96.18W
09/13/2005                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            ROOF RIPPED OFF HOME

&&

REC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:13 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk62 min
Sep 13, 7:40 PM CDTSevere Thunderstorm WarningICTLabette, Neosho65 min
Sep 13, 7:59 PM CDTSevere Thunderstorm WarningICTLabette61 min
Sep 13, 8:09 PM CDTSevere Thunderstorm WarningICTChautauqua66 min
Sep 13, 8:41 PM CDTFlash Flood WarningICTChautauqua6 hr
Sep 13, 8:55 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery59 min
Sep 13, 9:13 PM CDTSevere Thunderstorm WarningICTLabette55 min
Sep 13, 10:06 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery24 min
Sep 14, 7:06 AM CDTSevere Thunderstorm WarningICTHarper54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.